# SDR TAMF20080012S

- Difficulty date: March 13, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N770QT
- Make and model: Boeing 767-200
- Aircraft serial: 23802
- Aircraft time: 73,299 hours, 27,302 cycles
- Engine: Ge CF680C2B2
- System (JASC): 5711 · Wing Spar
- Part: Splice
- Condition: Cracked
- Location: Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 CHECK INSPECTION WAS FOUND A CRACK ON SPLICE PLATE FRONT SPAR LOWER CHORD STA ISS 256.15  261.26 - RT.  DAMAGED AREA WAS REPAIRED IAW EWO 767 57-041 AND MFG SERVICE REQUEST 1-789000676. THIS REPAIR CONSTITUTES A MAJOR REPAIR. FAA FORM 8100-9 WAS ISSUED APPROVING THIS REPAIR.
